# SDR SWAA2021082304059

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727C+6.5 LBL22 WL156. ; / [01] REMOVED CORROSION 1'X1'X0.005' AT ACB BS 727C+6.5 LBL22. DAMAGE EXCEED 10% OF ORIGINAL MATERIAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [02] VERIFIED REMOVED CORROSION 1'X1'X0.005' AT ACB BS 727C+6.5 LBL22. DAMAGE EXCEED 10% OF ORIGINAL MATERIAL THICKNESS. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2; [03] CALIBRATED TOOL DIAL DEPTH GAUGE ID:ATS1225 S/N: UNKNOWN; [04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT BS727-847 LBL22 IAW SRM 51-40-02-0G-0; [05] LOCATED; DRILLED; AND COUNTERSANK NEW FLOOR TO SIDEWALL SUPPORT MAT'L BAC1496-377#7075T62 .040 LOT#1462654-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 146A7502 REV:-; [06] LOCATED AND DRILLED NEW SPLICE AT BS747+10' ON NEW FLOOR TO SIDEWALL SUPPORT LBL22 IAW SRM 53-00-53-2R-6; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT AND NEW SPLICE IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [08] OK TO INSTALL NEW SPLICE ON NEW FLOOR TO SIDEWALL SUPPORT; [09] VERIFIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM AND SOPM AND VERIFIED OK TO INSTALL.; [10] INSTALLED NEW SPLICE AT BS747+10' ON NEW FLOOR TO SIDEWALL SUPPORT LBL22 IAW SRM 53-00-53-2R-6; [11] INSTALLED NUTPLATES ON NEW FLOOR TO SIDEWALL SUPPORT LBL22 IAW IAW SRM 51-40-10-2R-0 AND DWG 146A7500 REV:
